# SDR SWAA2022080125653

- Difficulty date: July 4, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2022-372945 / [01] REMOVED WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT AND FASTENERS AS PER B737 SRM 51-40-02-0G-0 AND PERFORMED A VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE; OBTAINED OK TO INSTALL NEW WEB AND FASTENERS ON WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT.;[02] CORRECTED STEP 1.  REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 147A7500 REV:-. SEE INDIVIDUAL SIGN OFF BELLOW.;[03] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 147A7500 REV:-. SEE INDIVIDUAL SIGN OFF BELLOW... RII ITEM
